# SDR 0302076310

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 58,095 hours, 6,964 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AN ELECTRICAL BURNING SMELL EMITTED FROM THE COFFEEMAKERS IN GALLEY 3B.  PULLED CIRCUIT BREAKERS AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPAIRED WIRE AND REPLACED TERMINAL FOR HOTPLATE IN GALLEY 3C POSITIONS 3-47.  OPERATIONAL CHECK GOOD.
